MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter and strips were requested for investigation.Replacement product was sent.The product is not expected for return or has not been received at this time.If the product is returned in the future, a follow up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Per product labeling, "coaguchek uses human recombinant thromboplastin.Therefore, the comparability to other human recombinant thromboplastins is best, whereas higher deviations can occur with other thromboplastins.However, those higher differences between thromboplastins of different (rabbit, bovine based) origin are not a coaguchek specific issue.Similar differences can be observed when a human recombinant thromboplastin-based laboratory method is compared against several other (rabbit, bovine-based) laboratory methods.".
 
Event or Problem Description
We received an allegation of questionable inr results for one patient tested on a coaguchek xs meter serial number up1071193 compared to an unknown laboratory methodology.On (b)(6) 2022 and at 1:35 p.M., the patient's meter result was 7.2 inr.At 2:13 p.M., the patient's laboratory result was 4.7 inr.On (b)(6) 2022 and at 9:56 a.M., the patient's meter result was 5.8 inr.At 12:20 p.M., the patient's laboratory result was 4.4 inr.The patient's therapeutic range was 2.0-3.0 inr.The patient's testing frequency is every two weeks.

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14351052
Report Number1823260-2022-01351
Device Sequence Number4143265
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07797826160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACETAMINOPHEN; ALBUTEROL; ALBUTEROL SULFATE; AMLODIPINE; ATORVASTATIN; ELIQUIS; METOPROLOL; PREDNISONE; SOTALOL; VITAMIN D3; WARFARIN
Patient Age82 YR
Patient SexFemale